Alert archive / Oklahoma / Flash Flood Warnings in 2010
Flash Flood Warning 19, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jun 19, 2010, 9:38 PM CDT for Adair County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2010, 9:38 PM CDT (02:38 UTC)
- Expired
- Jun 20, 2010, 12:49 AM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
County Adair County, OK
The radar
The Western Arkansas radar (KSRX), 67 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.6 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -409 J/kg
- Mixed-layer LCL
- 2650 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -100 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
153 WGUS54 KTSA 200238 FFWTSA OKC001-200630- /O.NEW.KTSA.FF.W.0019.100620T0238Z-100620T0630Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 938 PM CDT SAT JUN 19 2010 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA * UNTIL 130 AM CDT * AT 933 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH HEAVY RAIN 7 MILES SOUTH OF STILWELL...MOVING NORTHWEST AT 5 MPH. RADAR INDICATES THAT 1 TO 3 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 130 AM CDT. * LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN INCLUDE...BUNCH...MARIETTA...BARON AND CHRISTIE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS OCCURRING. IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS. CAMPERS SHOULD AVOID CAMPING ALONG STREAMS OR CREEKS DURING THREATENING RAINS. && LAT...LON 3596 9479 3597 9454 3565 9448 3566 9476 $$
2 follow-up statements
536 WGUS74 KTSA 200337 FFSTSA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1037 PM CDT SAT JUN 19 2010 OKC001-200630- /O.CON.KTSA.FF.W.0019.000000T0000Z-100620T0630Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ADAIR OK- 1037 PM CDT SAT JUN 19 2010 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR SOUTHERN ADAIR COUNTY... AT 1032 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH HEAVY RAIN 6 MILES EAST OF BUNCH...MOVING NORTHWEST AT 5 MPH. RADAR INDICATES THAT 1 TO 3 INCHES INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER INCH OF RAIN WILL BE POSSIBLE THROUGH 130 AM CDT...ESPECIALLY ACROSS FAR SOUTHERN ADAIR COUNTY. SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN INCLUDE BUNCH...STILWELL...MARIETTA...BARON AND CHRISTIE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS OCCURRING. IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS. CAMPERS SHOULD AVOID CAMPING ALONG STREAMS OR CREEKS DURING THREATENING RAINS. && LAT...LON 3596 9479 3597 9454 3565 9448 3566 9476 $$
871 WGUS74 KTSA 200549 FFSTSA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1249 AM CDT SUN JUN 20 2010 OKC001-200600- /O.CAN.KTSA.FF.W.0019.000000T0000Z-100620T0630Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ADAIR OK- 1249 AM CDT SUN JUN 20 2010 ...THE FLASH FLOOD WARNING FOR SOUTHERN ADAIR COUNTY IS CANCELLED... THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE FLASH FLOOD WARNING HAS BEEN CANCELLED. TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA. LAT...LON 3596 9479 3597 9454 3565 9448 3566 9476 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 6:14 PM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, Jun 19, 6:14 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
614 PM CDT SAT JUN 19 2010
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.
VFR CONDITIONS ARE EXPECTED THROUGH MUCH OF THE VALID
PERIOD AT THE MAJORITY OF TAF SITES. COULD SEE A
BRIEF PERIOD OF MVFR AND IFR CONDITIONS AT KXNA AND
KFYV THIS EVENING DUE TO THUNDERSTORMS. THESE THUNDERSTORMS
WILL DISSIPATE AFTER SUNSET WITH THE LOSS OF DAYTIME
HEATING.
&&
.PREV DISCUSSION... /ISSUED 327 PM CDT SAT JUN 19 2010/
DISCUSSION...
OUTFLOW BOUNDARY FROM EARLY MORNING MCS OVER MO HAS SETTLED ACROSS
EXTREME NERN OK SSEWRD INTO WRN AR. DEEP CU FIELD EXISTS THIS
AFTERNOON NEAR THIS WEAKENED BOUNDARY. ANOTHER OUTFLOW BOUNDARY
ASSOCIATED WITH SVR MCS MOVING INTO ERN MO ATTM IS PUSHING SWRD
INTO SERN KS/SWRN MO. GIVEN PROXIMITY OF THESE BOUNDARIES TO
CWA...AGITATED CU FIELD EVIDENT ON SATELLITE IMAGERY...AND LATEST
MESOANALYSES SUGGESTING HIGH INSTABILITY/LOW CIN ENVIRONMENT...BELIEVE
LOW POPS CONTINUE TO BE WARRANTED INTO THIS EVENING FAR ERN
OK/NWRN AR.
EARLIER THIS AFTERNOON...WE UPGRADED HEAT ADVISORY TO EXCESSIVE
HEAT WARNING THROUGH MONDAY AND EXPANDED IT TO INCLUDE AREAS OF
EAST CENTRAL OK AND WEST CENTRAL AR. RESIDUAL SOIL MOISTURE FROM
HEAVY RAINFALL SEVERAL DAYS AGO ACROSS THIS REGION ALONG WITH
PLUME OF RICH MOISTURE EVIDENT IN 12Z 850 MB ANALYSIS IS
OFFSETTING TYPICAL DIURNAL MIXING TO SOME DEGREE AND SFC DEWPOINTS
ARE HOLDING IN THE MID 70S. THIS IS RESULTING IN APPARENT TEMPS IN
THE 105-109F RANGE THIS AFTERNOON IN THE WARNING AREA. STRONG
INSOLATION TODAY THROUGH MONDAY WILL CONTINUE TO DRY SOIL MOISTURE
AND THUS WE THINK THIS EFFECT WILL GRADUALLY DIMINISH NEXT COUPLE
DAYS BUT IN THE MEANTIME HEDGED DEWPOINT TEMPS SLIGHTLY HIGHER
THAN GUIDANCE VALUES AND TRIMMED DAYTIME MAX TEMPS SLIGHTLY AS
GUIDANCE CONTINUES TO BE TOO WARM NERN OK/NWRN AR. RESULTING
APPARENT TEMPS SOLIDLY IN THE 105-108F RANGE NONETHELESS THROUGH
MONDAY. OVERNIGHT TEMPS IN THE WARNING AREA WILL ONLY FALL INTO
THE MID/UPPER 70S.
MODELS SUGGEST INCREASING HEIGHTS/BUILDING RIDGE OVER SOUTH
CENTRAL CONUS TUE-THU TIMEFRAME. HEAT WARNING MAY NEED TO BE
EXPANDED/EXTENDED INTO MID WEEK AT A LATER POINT BUT THIS WILL
PRIMARILY DEPEND ON HOW MUCH MIXING/DRYING WE ARE GETTING IN THE
BOUNDARY LAYER BY THAT TIMEFRAME AFTER SOIL MOISTURE IS REDUCED
GRADUALLY SUNDAY AND MONDAY. REGARDLESS...IT LOOKS TO BE HOT AND
HUMID WITH BODERLINE WARNING CONDITIONS AT THE LEAST.
SFC FRONTAL BOUNDARY EXPECTED TO REMAIN OVER PORTIONS OF NRN KS
INTO EARLY NEXT WEEK AND POSSIBLY SAG SWRD TOWARD OUR CWA BY MID
WEEK WITH SEVERAL WAVES OF STRONG/SEVERE CONVECTION LIKELY
DEVELOPING ALONG IT. THIS ACTIVITY WILL PRIMARILY SPREAD EWRD
TOWARD MO ON THE SOUTHERN EXTENT OF STRONGER FLOW ON THE NRN
PERIPHERY OF THE RIDGE. MAY SEE OUTFLOW FROM THESE SYSTEMS MAKE A
RUN AT NERN OK/NWRN AR INTO MID WEEK BUT CONFIDENCE IN WHEN OR IF
THIS OCCURS IS LOW ATTM. BEST CHANCE OF SEEING THIS HAPPEN APPEARS
TO BE WEDNESDAY NIGHT/THURSDAY AND HAVE CARRIED SOME SLIGHT CHANCE
TSRA NERN CWA TO HINT AT THIS POSSIBILITY. LITTLE RELIEF FROM THE
HEAT WILL BE EXPERIENCED BY MOST OF US EVEN IF THIS LOW
PROBABILITY SCENARIO DOES OCCUR.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 7 PM MONDAY FOR OKZ054-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
OKZ064-OKZ066-OKZ067-OKZ068-OKZ070-OKZ071-OKZ072-OKZ074-
OKZ076.
AR...EXCESSIVE HEAT WARNING UNTIL 7 PM MONDAY FOR ARZ019-ARZ020-
ARZ029.
&&
AVIATION...10Hazardous weather outlook, Jun 19, 9:19 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 919 PM CDT SAT JUN 19 2010 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 919 PM CDT SAT JUN 19 2010 ...EXCESSIVE HEAT WARNING IN EFFECT THROUGH MONDAY FOR PORTIONS OF EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...FAR EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. DISCUSSION... LOCALLY HEAVY RAINFALL AND WIND GUSTS TO 65 MPH WILL BE POSSIBLE THROUGH THE EVENING HOURS AS THUNDERSTORMS CONTINUE TO DEVELOP ALONG AN OUTFLOW BOUNDARY ACROSS EAST CENTRAL OKLAHOMA AND WEST CENTRAL ARKANSAS. ADDITIONAL THUNDERSTORMS MAY BE POSSIBLE ALONG ANOTHER OUTFLOW BOUNDARY MOVING WEST OUT OF NORTHWEST ARKANSAS INTO NORTHEAST OKLAHOMA. WHILE THE OVERALL THUNDERSTORM COVERAGE IS EXPECTED TO REMAIN LIMITED...THERE IS A CHANCE FOR DAMAGING DOWNBURST WINDS WITH THE STRONGEST THUNDERSTORMS IN THIS UNSTABLE AND LIMITED SHEAR ENVIRONMENT. THE THUNDERSTORM ACTIVITY IS EXPECTED TO END AROUND MIDNIGHT TONIGHT. AS TEMPERATURES HAVE FALLEN THIS EVENING...THE HEAT INDEX VALUES HAVE ALSO FALLEN TO BELOW DANGEROUS LEVELS. HOWEVER...HUMIDITY LEVELS ARE EXPECTED TO REMAIN HIGH AND WARM OVERNIGHT TEMPERATURES WILL PROVIDE LITTLE RELIEF FROM THE HEAT IN SOME AREAS. DANGEROUS HEAT INDEX VALUES AND WARM NIGHT TIME TEMPERATURES WILL CONTINUE FOR SEVERAL DAYS. PLEASE REFER TO THE LATEST EXCESSIVE HEAT WARNING /OKCNPWTSA/ FOR DETAILS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. EMERGENCY MANAGEMENT GROUPS SHOULD REVIEW HEAT RELATED ACTION PLANS AND BE PREPARED TO RESPOND TO HEAT RELATED ILLNESSES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY THROUGH THURSDAY...DANGEROUS HEAT POTENTIAL. FRIDAY...NO HAZARDS. EXTENDED DISCUSSION... UPPER RIDGE TO DOMINATE THE SOUTHERN PLAINS FOR THE UPCOMING WEEK. HOT AND HUMID DAYTIME CONDITIONS TO CONTINUE AREA WIDE. WARM OVERNIGHT LOW TEMPERATURES CAN BE EXPECTED AS WELL...ESPECIALLY ACROSS PARTS OF NORTHEAST OKLAHOMA. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGEMENT GROUPS SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AND HEAT HEADLINES THAT MAY BE REQUIRED INTO NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jun 19, 7:28 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
728 PM CDT SAT JUN 19 2010
ARZ001-200115-
BENTON AR-
728 PM CDT SAT JUN 19 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
NORTHERN BENTON
AT 728 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHEAST
OF PEA RIDGE...MOVING SOUTHWEST AT 10 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...PEA RIDGE...BELLA VISTA AND
GARFIELD.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3649 9394 3630 9402 3641 9427 3650 9419
3650 9395
TIME...MOT...LOC 0028Z 030DEG 10KT 3646 9409Special weather statement, Jun 19, 8:01 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
801 PM CDT SAT JUN 19 2010
ARZ001-200145-
BENTON AR-
801 PM CDT SAT JUN 19 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
NORTHWESTERN BENTON
AT 801 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SULPHUR
SPRINGS...MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...GRAVETTE.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3641 9434 3639 9459 3645 9461 3649 9462
3650 9457 3650 9444 3650 9436
TIME...MOT...LOC 0101Z 215DEG 9KT 3648 9447Special weather statement, Jun 19, 8:16 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
816 PM CDT SAT JUN 19 2010
OKZ069-200200-
ADAIR OK-
816 PM CDT SAT JUN 19 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
AT 816 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST
OF STILWELL...MOVING WEST AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MARIETTA AND STILWELL.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3574 9476 3594 9475 3585 9454 3568 9458
TIME...MOT...LOC 0116Z 104DEG 3KT 3579 9466Special weather statement, Jun 19, 8:20 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
820 PM CDT SAT JUN 19 2010
ARZ019-OKZ072-200200-
CRAWFORD AR-SEQUOYAH OK-
820 PM CDT SAT JUN 19 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN CRAWFORD
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
AT 820 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTH OF
DORA...MOVING WEST AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...ROLAND AND SHORT.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3545 9439 3545 9441 3544 9441 3540 9442
3540 9444 3543 9468 3564 9456 3553 9437
TIME...MOT...LOC 0120Z 104DEG 3KT 3549 9446Special weather statement, Jun 19, 8:42 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
842 PM CDT SAT JUN 19 2010
ARZ019-020-200215-
CRAWFORD AR-FRANKLIN AR-
842 PM CDT SAT JUN 19 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
EASTERN CRAWFORD
IN WEST CENTRAL ARKANSAS
CENTRAL FRANKLIN
AT 842 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER MEG...MOVING
NORTHWEST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...OZARK...MULBERRY...DENNING AND ALTUS.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3544 9374 3532 9393 3550 9412 3571 9394
TIME...MOT...LOC 0142Z 142DEG 9KT 3543 9388Special weather statement, Jun 19, 9:07 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
907 PM CDT SAT JUN 19 2010
OKZ069-200245-
ADAIR OK-
907 PM CDT SAT JUN 19 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
AT 908 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
STILWELL...MOVING WEST AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...MARIETTA...STILWELL...BUNCH...BARON AND
CHRISTIE.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3595 9479 3597 9453 3565 9450 3565 9479
TIME...MOT...LOC 0208Z 109DEG 3KT 3573 9461The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:16 PM CDT | Special Weather Statement | TSA | Adair | 44 min |
| Jun 19, 8:20 PM CDT | Special Weather Statement | TSA | Sequoyah | 40 min |
| Jun 19, 9:07 PM CDT | Special Weather Statement | TSA | Adair | 38 min |
| Jun 19, 9:17 PM CDT | Areal Flood Advisory | TSA | Adair | 118 min |
Nearby
Flash Flood Warnings in Oklahoma, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.